MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE

APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE
Model Number CA500
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: when they tried the clip applier, there was inside only one clip.Additional information received from applied medical representative via teams call on 10mar26: all the events took place on march 8th before use.4 devices from lot 1560548 had the same problem (only one clip was inside the device) and they were discarded.Additional information received from applied medical representative via email on 17mar26: i¿ve just checked and the correct lot number is 1567140.Additional information received from applied medical representative via email on 19mar26: the user resolved the situation changing device.Only one clip loaded into the jaws.12 mm trocar was used.The clip was loaded and visible between the jaws of the device, and it was properly seated.No (regarding clip loaded into the jaws prior to the instrument¿s insertion/removal through the trocar) because they tried it before putting inside the trocar.The actuation completed by fully squeezing the trigger ¿plastic to plastic¿ and allowing the instrument to rest.No loaded clip was manually removed from the jaws.They tried again, but it was empty.No other clip inside.Like always, the clip was removed.The clip went out any problem.The problem was that there was only one clip.No resistance.It was like always.Intervention: device replacement patient status: na.

Brand Name
EPIX® UNIVERSAL CLIP APPLIER
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24721313
Report Number2027111-2026-00463
Device Sequence Number10101924
Product Code FZP
UDI-Device Identifier00607915125318
UDI-Public(01)00607915125318
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K011236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA500
Device Catalogue Number101474072
Device Lot Number1567140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12 MM TROCARS
Patient SexUnknown